Vol. 3, No. 6, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Effectiveness of the log Iitaka fibration for 3-folds and 4-folds

Gueorgui Todorov and Chenyang Xu

Vol. 3 (2009), No. 6, 697–710
Abstract

We prove the effectiveness of the log Iitaka fibration in Kodaira codimension two for varieties of dimension 4. In particular, we finish the proof of effective log Iitaka fibration in dimension two. Also, we show that for the log Iitaka fibration, if the fiber is of dimension two, the denominator of the moduli part is bounded.

Keywords
Iitaka fibration, boundedness
Mathematical Subject Classification 2000
Primary: 14E05
Secondary: 14J35, 14J30
Milestones
Received: 20 January 2009
Revised: 9 July 2009
Accepted: 17 August 2009
Published: 20 November 2009
Authors
Gueorgui Todorov
Department of Mathematics
Princeton University
Princeton, NJ 08544
United States
Chenyang Xu
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139
United States